# SDR DALA2022082405723

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 47,753 hours, 22,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 DOOR 4L UNABLE TO ARM. CORRECTIVE ACTION: CLEAN GIRT BAR SLIDES & FITTINGS & RE-POSITION SURVIVAL KIT D RING. (8922420)
